MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED TRIO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED TRIO; SURGICAL LIGHT
Model Number 4028310
Medical Device Problem Codes Degraded (1153); Flaked (1246); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hillrom has recommended to the customer to stop using the device until the issue is resolved.An offer will be made to the customer to replace the damaged parts.The investigation identified steps in the preparation for coating process which can lead to lack of paint adhesion resulting in paint chipping.Additionally, collisions of the light heads and use of unapproved cleaners can further contribute to paint chipping from the light system.The damage to the painted surfaces usually does not develop suddenly but develops over time.The instructions for use state that the devices must be checked for proper condition prior to each use.Damaged devices must not be used.If damage to the surface coating is recognized and removed, there is no danger to the patient.Based on this information, no further action is required.
 
Event or Problem Description
The customer alleged that during the daily use of the device paint particles are chipping from the light head.No injuries were reported in relation to this allegation.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
ILED TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
7-9 carl-zeiss-strasse
saalfeld 07318
GM  07318
MDR Report Key11378017
Report Number9681407-2021-00010
Device Sequence Number3786603
Product Code FSY
UDI-Device Identifier00887761995949
UDI-Public887761995949
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4028310
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1